Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Seiberg–Witten invariants and pseudo-holomorphic subvarieties for self-dual, harmonic 2–forms

Clifford Henry Taubes

Geometry & Topology 3 (1999) 167–210
Bibliography
1 M F Atiyah, N Hitchin, I M Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978) 425 MR506229
2 S K Donaldson, Symplectic submanifolds and almost-complex geometry, J. Differential Geom. 44 (1996) 666 MR1438190
3 D S Freed, K K Uhlenbeck, Instantons and four-manifolds, Mathematical Sciences Research Institute Publications 1, Springer (1984) MR757358
4 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
5 K Honda, Harmonic forms for generic metrics, preprint (1997)
6 M Hutchings, Y J Lee, Circle-valued Morse theory, Reidemeister torsion, and Seiberg-Witten invariants of 3–manifolds, Topology 38 (1999) 861 MR1679802
7 M Hutchings, Y J Lee, Circle-valued Morse theory and Reidemeister torsion, Geom. Topol. 3 (1999) 369 MR1716272
8 D Kotschick, P B Kronheimer, T S Mrowka
9 C LeBrun, Yamabe constants and the perturbed Seiberg–Witten equations, Comm. Anal. Geom. 5 (1997) 535 MR1487727
10 D McDuff, D Salamon, $J$–holomorphic curves and quantum cohomology, University Lecture Series 6, American Mathematical Society (1994) MR1286255
11 J W Morgan, The Seiberg–Witten equations and applications to the topology of smooth four-manifolds, Mathematical Notes 44, Princeton University Press (1996) MR1367507
12 C B Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften 130, Springer New York, New York (1966) MR0202511
13 P Pansu, Compactness, from: "Holomorphic curves in symplectic geometry", Progr. Math. 117, Birkhäuser (1994) 233 MR1274932
14 T H Parker, J G Wolfson, Pseudo-holomorphic maps and bubble trees, J. Geom. Anal. 3 (1993) 63 MR1197017
15 C H Taubes, $\mathrm{SW}{\Rightarrow}\mathrm{Gr}$: from the Seiberg–Witten equations to pseudo-holomorphic curves, J. Amer. Math. Soc. 9 (1996) 845 MR1362874
16 C H Taubes, The structure of pseudo-holomorphic subvarieties for a degenerate almost complex structure and symplectic form on $S^1\times B^3$, Geom. Topol. 2 (1998) 221 MR1658028
17 C H Taubes, The geometry of the Seiberg–Witten invariants, from: "Surveys in differential geometry, Vol. III (Cambridge, MA, 1996)", Int. Press, Boston (1998) 299 MR1677891
18 C H Taubes, The Seiberg–Witten and Gromov invariants, Math. Res. Lett. 2 (1995) 221 MR1324704
19 C H Taubes, $\mathrm{Gr}=\mathrm{SW}$: counting curves and connections, from: "Seiberg Witten and Gromov invariants for symplectic 4–manifolds", First Int. Press Lect. Ser. 2, International Press (2000) 275 MR1798140
20 C H Taubes, $mathrm{SW}{\Rightarrow}\mathrm{Gr}$: from the Seiberg–Witten equations to pseudo-holomorphic curves, from: "Seiberg Witten and Gromov invariants for symplectic 4-manifolds", First Int. Press Lect. Ser. 2, International Press (2000) 1 MR1798137
21 V Turaev, A combinatorial formulation for the Seiberg–Witten invariants of 3–manifolds, Math. Res. Lett. 5 (1998) 583 MR1666856
22 R Ye, Gromov's compactness theorem for pseudo holomorphic curves, Trans. Amer. Math. Soc. 342 (1994) 671 MR1176088
23 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021